The Batman Roleplay - Home To All Batman Fans!
Thank you for coming to Batman Roleplay. We hope you like the site and decide to register.

The Batman Roleplay - Home To All Batman Fans!

Welcome to The Batman Roleplay! Here, see if your chosen character is taken, and roleplay as your favourite character. If you do not wish to play as a batman character, you can join up as your own imaginative character!
 
HomeCalendarFAQSearchMemberlistUsergroupsRegisterLog in
WE HAVE MOVED: JOIN THE NEW SITE TO ROLEPLAY WITH US: www.thebatmanroleplay.forumotion.com THANKS

Share | 
 

 What medications affect folate?

Go down 
AuthorMessage
yellow



Posts : 48
Points : 144
Join date : 2010-08-16

PostSubject: What medications affect folate?   Sun Oct 17, 2010 10:59 am

What medications affect folate?

Medications that can help deplete the body's supply of folate include: anticancer drugs like methotrexate; cholesterol-lowering drugs like cholestyramine; anti-inflammatory drugs like sulfasalazine; biguanide drugs like buformin, phenformin, or metformin used in the treatment of diabetes; birth control pills (oral contraceptives); potassium-sparing diuretics like triamterene; and antibiotics like trimethoprim or pyrimethamine. While the anti-convulsant drug phenytoin (sold under the brand name of Dilantin or Phenytek) remains somewhat controversial in terms of its impact on folate, several animal studies have shown a lowering of the liver's ability to make polyglutamyl forms of this vitamin following adminstration of phenytoin.








instant cash
bingo games
Back to top Go down
View user profile
 
What medications affect folate?
Back to top 
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
The Batman Roleplay - Home To All Batman Fans! :: Chat :: Non-Batman Related Chat-
Jump to: